American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Michael Brannan and Brian Forrest. Extending multipliers of the Fourier algebra from a subgroup. Proc. Amer. Math. Soc. 142 (2014) 1181-1191.
Abstract, references, and article information   
View Article: PDF

[2] Yemon Choi and Ebrahim Samei. Quotients of Fourier algebras, and representations which are not completely bounded. Proc. Amer. Math. Soc. 141 (2013) 2379-2388.
Abstract, references, and article information   
View Article: PDF

[3] Edmond E. Granirer. The Radon-Nikodym property for some Banach algebras related to the Fourier algebra. Proc. Amer. Math. Soc. 139 (2011) 4377-4384. MR 2823083.
Abstract, references, and article information   
View Article: PDF

[4] Martin E. Walter. Off-diagonal matrix coefficients are tangents to state space: Orientation and C*-algebras. Proc. Amer. Math. Soc. 137 (2009) 2311-2315. MR 2495264.
Abstract, references, and article information   
View Article: PDF

[5] Zhiguo Hu and Matthias Neufang. Distinguishing properties of Arens irregularity. Proc. Amer. Math. Soc. 137 (2009) 1753-1761. MR 2470834.
Abstract, references, and article information   
View Article: PDF

[6] Ross Stokke. Amenability of Banach and C$^*$-algebras generated by unitary representations. Proc. Amer. Math. Soc. 136 (2008) 1477-1487. MR 2367122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Eberhard Kaniuth. Minimizing functions for an uncertainty principle on locally compact groups of bounded representation dimension. Proc. Amer. Math. Soc. 135 (2007) 217-227. MR 2280190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhiguo Hu. Open subgroups and the centre problem for the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006) 3085-3095. MR 2231636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Brian Forrest and Nicolaas Spronk. Best bounds for approximate identities in ideals of the Fourier algebra vanishing on subgroups. Proc. Amer. Math. Soc. 134 (2006) 111-116. MR 2170550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Eberhard Kaniuth, Anthony T. Lau and Günter Schlichting. A topological Paley-Wiener property for locally compact groups. Proc. Amer. Math. Soc. 133 (2005) 2157-2164. MR 2137883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Martin E. Walter. Algebraic structures determined by 3 by 3 matrix geometry. Proc. Amer. Math. Soc. 131 (2003) 2129-2131. MR 1963763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter J. Wood. Invariant complementation and projectivity in the Fourier algebra. Proc. Amer. Math. Soc. 131 (2003) 1881-1890. MR 1955277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hartmut Führ. Admissible vectors for the regular representation. Proc. Amer. Math. Soc. 130 (2002) 2959-2970. MR 1908919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. K. Narayanan and S. K. Ray. $L^p$ version of Hardy's theorem on semisimple Lie groups. Proc. Amer. Math. Soc. 130 (2002) 1859-1866. MR 1887035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Eberhard Kaniuth and Anthony T. Lau. Spectral synthesis for $A(G)$ and subspaces of $VN(G)$. Proc. Amer. Math. Soc. 129 (2001) 3253-3263. MR 1845000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zhiguo Hu. Open subgroups of $G$ and almost periodic functionals on $A(G)$. Proc. Amer. Math. Soc. 128 (2000) 2473-2478. MR 1662249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Sengupta. An analogue of Hardy's theorem for semi-simple Lie groups. Proc. Amer. Math. Soc. 128 (2000) 2493-2499. MR 1654100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Peter J. Wood. Complemented ideals in the Fourier algebra of a locally compact group. Proc. Amer. Math. Soc. 128 (2000) 445-451. MR 1616589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Peter F. Mah and Tianxuan Miao. Extreme points of the unit ball of the Fourier-Stieltjes algebra. Proc. Amer. Math. Soc. 128 (2000) 1097-1103. MR 1637396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Artur Buchholz. Norm of convolution by operator-valued functions on free groups. Proc. Amer. Math. Soc. 127 (1999) 1671-1682. MR 1476122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ching Chou and Guangwu Xu. The weak closure of the set of left translation operators. Proc. Amer. Math. Soc. 127 (1999) 465-471. MR 1468187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gilbert Muraz and Pawel Szeptycki. Invariant subspaces of the maximal domain of the Fourier transform. Proc. Amer. Math. Soc. 125 (1997) 3275-3278. MR 1402877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Didier Arnal and Jean Ludwig. Q.U.P. and Paley-Wiener properties of unimodular, especially nilpotent, Lie groups. Proc. Amer. Math. Soc. 125 (1997) 1071-1080. MR 1353372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. B. Bekka, E. Kaniuth, A. T. Lau and G. Schlichting. On $C*$-algebras associated with locally compact groups. Proc. Amer. Math. Soc. 124 (1996) 3151-3158. MR 1328338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Guangwu Xu. Amenability and uniformly continuous functionals on the algebras $A\sb p(G)$ for discrete groups . Proc. Amer. Math. Soc. 123 (1995) 3425-3429. MR 1277140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Takeshi Kawazoe. Functions on noncompact Lie groups with positive Fourier transforms . Proc. Amer. Math. Soc. 123 (1995) 1411-1415. MR 1277119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Brian E. Blank. Fourier decompositions with positive coefficients in compact Gel\cprime fand pairs . Proc. Amer. Math. Soc. 119 (1993) 427-430. MR 1195713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alain Valette. Weak amenability of right-angled Coxeter groups . Proc. Amer. Math. Soc. 119 (1993) 1331-1334. MR 1172955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Guyan Robertson. Some abelian Banach algebras of operators on the matricial ${\rm II}\sb 1$ factor . Proc. Amer. Math. Soc. 109 (1990) 1063-1068. MR 1009999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John F. Price and Alladi Sitaram. Local uncertainty inequalities for compact groups . Proc. Amer. Math. Soc. 103 (1988) 441-447. MR 943063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2